MAUDE Adverse Event Report: CORDIS CORPORATION INFINITI; CATHETER, INTRAVASCULAR, DIAGNOSTIC

CORDIS CORPORATION INFINITI; CATHETER, INTRAVASCULAR, DIAGNOSTIC
Catalog Number 538421
Medical Device Problem Codes Crack (1135); Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/22/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information is pending and will be submitted within 30 days upon receipt.
 
Event or Problem Description
As reported, the hub of a 4f 100cm judkins right (jr) 4 infiniti diagnostic catheter was cracked and leaking when flushed.There were no reported injuries to the patient and the device will be returned for evaluation.
 
Additional Manufacturer Narrative
Complaint conclusion: as reported, the hub of a 4f 100cm judkins right (jr) 4 infiniti diagnostic catheter was cracked and leaking when flushed.Additionally, the luer lock would not stay tight.There were no reported injuries to the patient.The device was not returned for evaluation.Without the return of the device or images for review, the reported ¿luer hub-cracked¿ and ¿luer hub-incompatibility/fit¿ could not be confirmed.Storage and/or handling factors such as overtightening may be a contributing factor.Users are trained to inspect for signs of damage prior to and during use.Any product with damage is not to be used.Information for safety is provided in the products labeling with the intent to make the user aware of the risks.According to the instructions for use (ifu), although not intended as a mitigation of risk, ¿store in a cool, dark, dry place.Do not use open or damaged packages.Inspect the guiding catheter before use to verify that its size, shape, and condition are suitable for the specific procedure.Inspect the guiding catheter upon removal from packaging to verify that it is undamaged.Warning: do not use a guiding catheter that has been damaged in any way.If damage is detected, replace with an undamaged guiding catheter.¿ based on the available information, there is no indication that the event is related to the device design or manufacturing process.Therefore, no preventative or corrective actions will be taken at this time.
 
Event or Problem Description
As reported, the hub of a 4f 100cm judkins right (jr) 4 infiniti diagnostic catheter was cracked and leaking when flushed.Additionally, the luer lock would not stay tight.There were no reported injuries to the patient and the device was not returned for evaluation.
 
Additional Manufacturer Narrative
 
Event or Problem Description
As reported, the hub of a 4f 100cm judkins right (jr) 4 infiniti diagnostic catheter was cracked and leaking when flushed.Additionally, the luer lock would not stay tight.There were no reported injuries to the patient and the device will be returned for evaluation.
 
Additional Manufacturer Narrative
After further review, section d.4 primary unique device identification (udi) number has been corrected accordingly.

Brand Name
INFINITI
Common Device Name
CATHETER, INTRAVASCULAR, DIAGNOSTIC
Manufacturer (Section D)
CORDIS CORPORATION
14201 nw 60 avenue
miami lakes FL 33014
Manufacturer (Section G)
CORDIS US CORP.
14201 nw 60 avenue
miami lakes FL 33014
Manufacturer Contact
karla castro
santiago troncoso 808
juarez, chihuahua 
7863138372
MDR Report Key18545618
Report Number9616099-2024-00025
Device Sequence Number15417106
Product Code DQO
UDI-Device Identifier10705032014618
UDI-Public(01)10705032014618(17)250831(10)18150362
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K862244
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 08/15/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date08/31/2025
Device Catalogue Number538421
Device Lot Number18150362
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/26/2023
Supplement Date Received by Manufacturer02/05/2024
03/05/2024
08/15/2024
Initial Report FDA Received Date01/19/2024
Supplement Report FDA Received Date03/01/2024
03/26/2024
08/15/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/28/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown